# SDR 20000417SH005

- Difficulty date: February 4, 2000
- Submitted: April 17, 2000
- Operation: General aviation
- Aircraft: N76QR
- Make and model: Gulstm 112
- Aircraft serial: 232
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1SE13
- Condition: Failed
- Location: Nlg
- Component: Actuator, Gerdes
- Component part number: 488051
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED NLG DOWN LIGHT INTERMITTENT.  INVEST SHOWED HYD ACTUATED NLG DOWN SWITCH ROLLER PN 1JE5 HANGING UP AT BOTTOM OF HOLE AT DNLK ASSY.  RE-RIGGED SWITCH.  WHILE TESTING NLG ACT PN 48805-1 LEAKED.  RESEALED ACT.  WHILE TESTING HYD POWER PACK PN 795000-1 FAILED.  AFTER O/H OF POWER PACK NLG DOWN LIGHT STILL WOULD NOT ILLUMINATE. FND NLG HYD DOWN SWITCH PN 1SE1-3 WITH HIGH RESISTANCE ON CONTACT THAT OPERATES HYD POWER PACK TO SHUT DOWN WITH ACT APROX .1250 INCH FROM COMPLETE EXTENSION OF NLG.  REPLACED SWITCH.  SYS OPERATED NORMALLY EXCEPT AT EMERG EXT, NLG LIGHT FAILED.  SHORTED ACT ROD END 1/2 TURN.  SYS OPERATES NORMALLY.  (X)
